# SDR DALA13022596818

- Difficulty date: May 16, 2012
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 49,882 hours, 17,917 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DAMAGED BS 1300, S25L.  REPAIRED IAW ERA 06-502791-14AD.
